# SDR CALA2013082190621

- Difficulty date: August 21, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N428UA
- Make and model: Airbus A320-232
- Aircraft serial: 523
- Aircraft time: 62,600 hours, 23,537 cycles
- Engine: Iae V2527A5
- System (JASC): 5100 · Standard Practices/Structures
- Part: Fluid
- Condition: Leaking
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

CLEANED UP RED FLUID OFF THE BELLY FROM THE AFT CARGO DOOR TO THE REAR OF THE AIRCRAFT.  FOUND RED-FLUID UNDER THS ACTUATOR, FLUID IS LEAKING OUT ACCESS PANEL BOTTOM OF TAIL & RUNNING FORWARD.  CLEANED OFF RED FLUID FOUND NO LEAK OR TROUBLE.  AUDIO CONTROL PANEL SERVICED & LEAK CHECKED.
